MathSciNet Relay Station
MathSciNet bibliographic data
MR1037509 22E45 (05A17 11P57 17B10 22E70 81C40)
Biedenharn, L. C.; Louck, J. D. Inhomogeneous basis set of symmetric polynomials defined by tableaux. Proc. Nat. Acad. Sci. U.S.A. 87 (1990), no. 4, 1441–1445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement